# SDR USAA2009082192194

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON RIGHT WING RIB LOWER AFT CHORD AT WBL 135.5, BETWEEN STRINGERS 2R & 3R.  REPAIRED RIGHT WING RIB LOWER AFT CHORD AT WBL 135.5, BETWEEN STRINGERS 2R & 3R IAW TYPICAL REPAIR 57-25-20.
